# SDR 2013FA0000566

- Difficulty date: September 11, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N156KT
- Make and model: Cirrus SR20
- Aircraft serial: 1624
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936846A4
- Part serial: B05LA287
- Condition: Malfunctioned
- Location: Fuel
- Part time: 1,222 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE OPERATION, THE MIXTURE CONTROL STOP PIN HAD BECOME LOOSE AND VIBRTED OUT PARTIALLY, LOCKING THE MIXTURE IN THE FULL RICH POSITION.  IT IS SUSPECTED THAT DUE TO HEAVY USE AS A TRAINING ACFT WITH REPEATED STOP TO STOP OPERATION OF THE MIXTURE CONTROL AS WELL AS POSSIBLY THE METHOD OF SECURING THE PIN INTO THE FUEL PUMP HOUSING FROM THE MFG AND/OR O/H-REPAIR FACILITY ALLOWED FOR THE LOOSENING OF THE PIN IN THE HOUSING.  TO PREVENT RECURRENCE IN THE FIELD, A CLOSER INSPECTION OF THE STOP PIN TO MIXTURE CONTROL ARM CLEARANCE ALONG WITH CHECKING THE STOP PIN FOR LOOSENESS AT REGULAR INTERVALS IS ADVISABLE.  TO PREVENT RECURRENCE FROM THE MFG AND/OR O/H/REPAIR FACILITY, A MODIFICATION TO ALLOW FOR A ROLL PIN INSTALLATION TO SECURE THE PIN IN THE FUEL PUMP HSG MAY BE ADVISABLE.
